Conference Schedule


For more information on speakers, seminar topics, and workshop descriptions, check out our Speakers tab!

Time Event
8:45 AM – 9:55 AMKeynote Speaker #1
9:55 AM – 10:00 AM5 minute break
10:00 AM – 10:45 AMWorkshop A
10:45 AM – 10:50 AM5 minute break
10:50 AM – 11:40 AMWorkshop B
11:40 AM – 12:30 PMLunch
12:30 PM – 1:35 PMKeynote Speaker #2
1:35 PM – 1:40 PM5 minute break
1:40 PM – 1:50 PMTransition to Gatherly platform
1:50 PM – 3:50 PMResearch Poster Presentation
3:50 PM – 4:00 PMConclusion Address